advertisement
Question
Posted by: Mom | 2007/04/25

ABSENT PERIOD ON MINERVA

My daughter is 13 and put on Minerva 2 months ago because of her problematic periods. The benefits are twofold in that she is now pain free during period time, and also her acne is starting to clear. Last month her period was lighter than before, and problem free, which was the ultimate goal, but this month, although having taking 4 of the white "dummy" tablets, her period has not yet started, although her body has given her the usual warning that her period will start. All she has had is mucus with flecks of brown. Is this normal for the pill, or should we rather take her to a gynae?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can make periods lighter, but her period may still start. As long as it starts somehwere in the inactive pill area, it is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2007/04/26

I used to take about 4-5 inactive tabs before starting. I would suggest that if she hasnt started in the next day or two maybe you should see a doctor.

I was on Minerva/Diane 35 from the age of 13 until 26, without a break. I have pcos now some doctors say it might have been from the prolonged use of the pill whilst others say it was just the pill covering up the pcos for all these years. Who knows but please just bear that in mind for your daughter, I would hate for her to battle to fall preg like me.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement